# SDR ASAA9940114

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587570
- Condition: Corroded
- Location: Bs 297-337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SI CHECK, FOUND MAIN CABIN RIGHT CUSP ANGLE AT STATION 279-337 CORRODED ON UPPER SURFACE OF HORIZONTAL FLANGE.  REPAIRED PER SRM 51-40-2.  (M)
